# SDR P5CA9500684

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1320-1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ANGLE FOR FLOOR MAIN DECK WL 178 LEFT SIDE BETWEEN BS 1320 AND 1350.  REPLACED SUPPORT ANGLE, INSTALLED PER BOEING SRM 51-30-02.
